Mifepristone is an abortion pill that is taken first to cause the beginning of an abortion. Usually a woman can get an abortion pill from her doctor in the medical center, clinic, or hospital, in which she receives medical care.
In general, the drug Mifepristone does not cause the occurrence of any side effects and is not dangerous for a woman. Usually, before a woman takes the second abortion pill, which is Misoprostol, she does not experience any side effects after taking the pill of Mifepristone. However, some women may experience nausea or light bleeding.
Taking the drug Misoprostol is the second step in the procedure of an abortion and it leads to the complete abortion. After taking it in approximately four hours, a woman usually experiences convulsions and bleeding. These are general conditions, the women experience after taking the drug Misoprostol. Sometimes these conditions may occur later than four hours after taking the abortion pills. It depends on the woman’s organism and health.
After taking the abortion pill of Misoprostol, there is a probability that some women may experience the occurrence of some side effects. The possible side effects are: convulsions and bleeding, vomiting, nausea, diarrhea, dizziness, high temperature and fever, severe headache.
The first sign that the abortion has already begun is the occurrence of severe bleeding. If your convulsions and bleeding are worsening and become very serious, then this is the sign that your abortion is continuing and the pills work right. You may notice that the bleeding is similar to the usual menstruation, but in the case of an abortion the bleeding is much stronger and heavier, often with the presence of bloody clots.
The severity of the bleeding and clots depends on the duration of your pregnancy. The more you have a pregnancy, the more serious the bleeding and convulsions are. When the peak of the biggest loss of blood is observed and the intensification of seizures and high pain begins, then it means that the moment of an abortion has come and after that the abortion is completed. Usually, in about three weeks after an abortion, a woman may experience a slight bleeding continuation. Within different women, this happens in different ways and the time may vary. After 4-6 weeks after an abortion, the woman usually gets a normal menstrual cycle.
You should know that the most serious bleeding begins after 2-5 hours after the moment the woman took the drug Misoprostol. Within 24 weeks the bleeding usually slows down. The most severe pain and the most severe bleeding are usually observed during 3-5 hours. The duration of spasms and bleeding may vary and some women may experience severe bleeding within 48 hours. Some women may experience severe bleeding with clots within a few weeks after the abortion.
Usually, this is a normal phenomenon, which is not dangerous for a woman. Prolonged bleeding is normal for your body in this case. It happens in order to empty the woman's uterus completely and it is necessary to wait time. It should be taken into consideration that the body of each woman is different and can react differently to the abortion pills.
During an abortion it is recommended that the woman shouldn’t be alone. She should receive necessary support and care. If she has the abortion in a medical center, then medical specialists can provide her with necessary help and support. Abortion is always a very difficult step for each woman.